# SDR MASA2009080500248

- Difficulty date: August 5, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 29,371 hours, 22,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2778 PHX-PSP.  FLOOR PATH EMERGENCY LIGHTING FROM ROW 8 AFT INOP.  MX RE-SECURED THE LIGHT STRIP AT ROW 8, OP CHECKS WERE GOOD.
